# SDR WX0A2025110732629

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 54,518 hours, 31,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAILED EPSU TEST.  R & R EPSU BATTERY (10WL) IAW AMM 33-51-38-000/400-002-A.
